Pseudoparallel invariant submanifolds of a Para-Sasakian manifold
Loading...
Date
2023
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Matematikçiler Derneği
Access Rights
info:eu-repo/semantics/openAccess
Abstract
In this paper, invariant submanifolds of a para-Sasakian manifold have been studied. Some special submanifolds such as pseudoparallel, 2-pseudoparallel, Ricci generalized pseudoparallel, and 2-Ricci generalized pseudoparallel submanifolds of a para-Sasakian manifold have been considered. The necessary and sufficient conditions for an invariant submanifold to be totally geodesic under some conditions have been given.
Description
Keywords
Para-Sasakian Manifold, Pseudoparallel, Ricci-generalized pseudoparallel and 2-pseudoparallel submanifolds
Journal or Series
Turkish Journal of Mathematics and Computer Science
WoS Q Value
Scopus Q Value
Volume
15
Issue
2